# SDR UIEA2016012500029

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 73,915 hours, 12,779 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR EICAS MSG NOSE DOOR INDICATED NOT CLOSED.  ON INSPECTION FOUND ONE HYD LINE & A SUPPORT BRACKET DAMAGED IN THE NOSE WW.  NO OTHER DAMAGE NOTED.  A REPLACEMENT BRACKET WAS FABRICATED & INSTALLED IAW EO 4432A109 AS A TIME LIMITED REPAIR.  FOR FURTHER CORRECTIVE ACTION SEE ITEM 7, FLEX LINE INSTALL, & ITEM 13, BRACKET FABRICATION.
